TITLE

Tangent lines of contact for the infinity Laplacian

AUTHOR(S)
Yu, Yifeng
PUB. DATE
December 2004
SOURCE
Calculus of Variations & Partial Differential Equations;Dec2004, Vol. 21 Issue 4, p349
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we will prove a “tangent line touching” condition for supersolutions of the infinity Laplacian. This is a kind of quantitative estimate for the failure of the strong maximal principle. Whenn= 2, this also implies the failure of the principle of unique continuation. In addition, we will establish a theorem of continuation.
ACCESSION #
14815381

 

Related Articles

  • Biased tug-of-war, the biased infinity Laplacian, and comparison with exponential cones. Peres, Yuval; Pete, Gábor; Somersille, Stephanie // Calculus of Variations & Partial Differential Equations;Jul2010, Vol. 38 Issue 3/4, p541 

    We prove that if $${U\subset \mathbb {R}^n}$$ is an open domain whose closure $${\overline U}$$ is compact in the path metric, and F is a Lipschitz function on ∂ U, then for each $${\beta \in \mathbb {R}}$$ there exists a unique viscosity solution to the β-biased infinity Laplacian...

  • Optimal regularity for the pseudo infinity Laplacian. Julio Rossi; Mariel Saez // ESAIM: Control, Optimisation & Calculus of Variations;Apr2007, Vol. 13 Issue 2, p294 

    In this paper we find the optimal regularity for viscositysolutions of the pseudo infinity Laplacian. We prove that thesolutions are locally Lipschitz and show an example that provesthat this result is optimal. We also show existence and uniquenessfor the Dirichlet problem.

  • On the Laplacian spectrum of an infinite graph. Torgašev, A.; Petrović, M. // Mathematical Notes;Nov/Dec2006, Vol. 80 Issue 5/6, p729 

    In this paper, we introduce the notion of Laplacian spectrum of an infinite countable graph in a different way than in the papers by B. Mohar. We prove some basic properties of this type of spectrum. The approach used is in line with our approach to the limiting spectrum of an infinite graph....

  • Regularization method for solving the quasi-stationary Maxwell equations in an inhomogeneous conducting medium. Ivanov, M.; Kremer, I.; Urev, M. // Computational Mathematics & Mathematical Physics;Mar2012, Vol. 52 Issue 3, p476 

    Nedelec vector finite elements are used for the numerical solution of a regularized version of the quasi-stationary Maxwell equations written in terms of a scalar and a vector magnetic potential with special calibration taking into account the conductivity of the medium. An optimal energy...

  • Existence of weak quasi-periodic solutions for a second order Hamiltonian system with damped term via a PDE approach. Xingyong Zhang; Liben Wang // Electronic Journal of Qualitative Theory of Differential Equatio;2016, Issue 1-122, p1 

    In this paper, we investigate the existence of weak quasi-periodic solutions for the second order Hamiltonian system with damped term: ü(t) + q(t)ü (t) + DW(u(t)) = 0, t ∈ R, (HSD) where u : R → Rn, q : R → R is a quasi-periodic function, W : Rn → R is...

  • A NOTE ON THE HARMONIC DERIVATIVE. Sjödin, Tord // Real Analysis Exchange;2004/2005, Vol. 30 Issue 1, p11 

    We characterize ordinary differentiability in terms on the harmonic derivative and a local Lipschitz type condition and apply the result to Ck, 1-functions.

  • LIPSCHITZ RETRACTION OF FINITE SUBSETS OF HILBERT SPACES. KOVALEV, LEONID V. // Bulletin of the Australian Mathematical Society;Feb2016, Vol. 93 Issue 1, p146 

    Finite subset spaces of a metric space $X$ form a nested sequence under natural isometric embeddings $X=X(1)\subset X(2)\subset \cdots \,$. We prove that this sequence admits Lipschitz retractions $X(n)\rightarrow X(n-1)$ when $X$ is a Hilbert space.

  • On maximum principle and existence of positive weak solutions for n × n nonlinear elliptic systems involving degenerated p-Laplacian operators. Serag, H. M.; Khafagy, S. A. // Turkish Journal of Mathematics;2010, Vol. 34 Issue 1, p59 

    We study the Maximum Principle and existence of positive weak solutions for the n×n nonlinear elliptic system (Multiple line equation(s) cannot be represented in ASCII text) where the degenerated p-Laplacian defined as ΔP,pu = div [P(x)∣∇u∣p-2∇u] with p > 1,...

  • Backward Stochastic Differential Equations in Infinite Dimensions with Continuous Driver and Applications. Fuhrman, Marco; Hu, Ying // Applied Mathematics & Optimization;Sep2007, Vol. 56 Issue 2, p265 

    In this paper we prove the existence of a solution to backward stochastic differential equations in infinite dimensions with continuous driver under various assumptions. We apply our results to a stochastic game problem with infinitely many players.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics